# SDR SWIA20230618

- Difficulty date: June 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SEAL STRIKER HAS MULTIPLE SCALLOPS.  FLAGGED      (C-CHECK RO 8/16/2023)    REPLACED  PAX DOOR LOWER SEAL STRIKER WITH NEW PN SH670-31886-3S PO# T-60581  REF CRJ 700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG SH670-31810 REV B. COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
